Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking penicillin for ear and throat congestion. Have thrush from penicillin. On fluconazole. Reddish circles on the ear. Can I stop taking penicillin?

Hi i have been taking penicillin vk for 5 days for throat and ear congestion. I took a fluconazole tablet about 9 hours ago as i had thrush from the penicillin. About 5 hours ago my cheek and ear itched, not much however i now have a red circle on my cheek and redness around my ear. I feel fine and my throat and ears no longer hurt but im concerned about the rash , it feels like their are a couple of bumps in the rash. Could it be from the penicillin? Should i stop it? Thanks
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hello I am Dr Ravinder Sharma
On the basis of information provided it appears that this rash can be because of penicillin or fluconazole. I would advise you to stop these medicines and plan for a ENT consultation. I hope this answers your concern. Feel free to contact me if you need more information about it

with regards
Ravinder Sharma
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor